# SDR AU970525

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Faulty
- Location: Nr 2 Eng
- Component: Rroyce
- Stage of operation: DE
- Nature of condition: O, N
- Precautionary procedure: K, F

## Discrepancy

(AUS) NO2 ENGINE FIRE WARNING - NO EVIDENCE OF FIRE - BOTH FIRE BOTTLES DISCHARGED
